default search action
"Strongly elliptic pseudodifferential equations on the sphere with radial ..."
T. D. Pham, Thanh Tran (2014)
- T. D. Pham, Thanh Tran:
Strongly elliptic pseudodifferential equations on the sphere with radial basis functions. Numerische Mathematik 128(3): 589-614 (2014)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.